CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:

Stability and modulation of optical peakons in self-focusing/defocusing Kerr nonlinear media with PT-d-hyperbolic-function potentials

期刊论文

CHAOS, 2022, 卷号: 32, 期号: 2, 页码: 13
Authors:  Chen, Yong;  Song, Jin;  Li, Xin;  Yan, Zhenya
Favorite  |  View/Download:7/0  |  Submit date:2022/04/02
Database Resources of the National Genomics Data Center, China National Center for Bioinformation in 2022 期刊论文
NUCLEIC ACIDS RESEARCH, 2022, 卷号: 50, 期号: D1, 页码: D27-D38
Authors:  Xue, Yongbiao;  Bao, Yiming;  Zhang Zhang;  Zhao, Wenming;  Xiao, Jingfa;  He, Shun-min;  Zhang, Guoqing;  Li, Yixue;  Guoping, Zhao;  Chen, Runsheng;  Zeng, Jingyao;  Zhang, Yadong;  Shang, Yun-fei;  Mai, Jialin;  Shi, Shuo;  Lu, Mingming;  Bu, Congfan;  Zhang, Zhewen;  Du, Zhenglin;  Wang, Yinying;  Kang, Hongen;  Xu, Tianyi;  Hao, Lili;  Jia, Peilin;  Jiang, Shuai;  Qian, Qiheng;  Zhu, Tong-tong;  Shang, Yunfei;  Zong, Wenting;  Jin, Tong;  Zhang, Yuansheng;  Zou, Dong;  Zhang, Zhang;  Du, Qiang;  Feng, Changrui;  Ma, Lina;  Zhang, Sisi;  Wang, Anke;  Dong, Lili;  Wang, Yan-qing;  Liu, Wan;  Yan, Xing;  Ling, Yunchao;  Zhao, Guoping;  Zhou, Zhihua;  Kang, Wang;  Zhang, Tao;  Ma, Shuai;  Yan, Haoteng;  Liu, Zunpeng;  Ji, Zejun;  Cai, Yusheng;  Wang, Si;  Song, Moshi;  Ren, Jie;  Zhou, Qi;  Qu, Jing;  Zhang, Weiqi;  Liu, Guanghui;  Chen, Xu;  Chen, Tingting;  Sisi, Zhang;  Sun, Yanling;  Yu, Caixia;  Tang, Bixia;  Zhu, Junwei;  Zhai, Shuang;  Sun, Yubin;  Chen, Qiancheng;  Yang, Xiaoyu;  Zhang, Xin;  Sang, Zhengqi;  Wang, Yonggang;  Zhao, Yilin;  Chen, Huanxin;  Lan, Li;  Wang, Yanqing;  Ma, Yingke;  Jia, Yaokai;  Zheng, Xin-chang;  Chen, Meili;  Dong, Zou;  Zhu, Tongtong;  Ming, Chen;  Niu, Guangyi;  Pan, Rong;  Jing, Wei;  Sang, Jian;  Liu, Chang;  Xiong, Yujia;  Lili, Hao;  Zhang, Mochen;  Wang, Guoliang;  Yi, Lizhi;  Wei, Zhao;  Zong, Wenting;  Wu, Song;  Xiong, Zhuang;  Rujiao, Li;  Zheng, Gong;  Li, Rujiao;  Liu, Lin;  Li, Zhao;  Li, Qianpeng;  Wei, Jing;  Luo, Sicheng;  Wang, Jiajia;  Shi, Yirong;  Zhou, Honghong;  Zhang, Peng;  Song, Tingrui;  Li, Yanyan;  Yang, Fei;  Li, Mengwei;  Li, Zhao-hua;  Kang, Hongen;  Zheng, Xinchang;  Li, Ru-jiao;  Tian, Dongmei;  Liu, Xiaonan;  Li, Cuiping;  Teng, Xufei;  Song, Shuhui;  Zhang, Yang;  Niu, Guangyi;  Zhu, Tongtong;  Zhang, Yuansheng;  Chen, Ruru;  Zhang, Rongqin;  Xu, Feng;  Wang, Yifan;  Ling, Yunchao;  Zhou, Chenfen;  Wang, Haizhou;  Teschendorff, Andrew E.;  He, Yungang;  Zhen, Yang;  Li, Cuiping;  Zhu, Junwei;  Li, Lun;  Li, Na;  Gong, Zheng;  Chen, Meili;  Ying Cui;  Duan, Guangya;  Tong, Jin;  Wu, Gangao;  Huang, Tianhao;  Jin, Enhui;  Zhao, Wei;  Kang, Hailong;  Wang, Zhonghuang;  Zeng, Jingyao;  Chen, Hua;  Li, Mingkun;  Zhao, Wenming;  Ning, Wanshan;  Xue, Yu;  Liu, Yanhu;  Cui, Ying;  Zhou, Qijun;  Liu, Xingyan;  Zhang, Longlong;  Mao, Bingyu;  Zhang, Shihua;  Zhang, Yaping;  Wang, Guodong;  Zhu, Qianghui;  Li, Xin;  Li, Menghua;  Liu, Yuanming;  Luo, Hong;  Wu, Xiaoyuan;  Jing, Haichun;  Pan, Yitong;  Chen, Ming;  Ma, Lina;  Shi, Leisheng;  Li, Mingkun;  Lan, Li;  Bao, Yiming;  Zhao, Wen-ming;  Zuo, Zhixiang;  Ren, Jian;  Zhang, Xinxin;  Xiao, Yun;  Li, Xia;  Liu, Dan;  Zhang, Chi;  Xue, Yu;  Zhao, Zheng;  Jiang, Tao;  Wu, Wanying;  Zhao, Fangqing;  Meng, Xianwen;  Peng, Di;  Luo, Hao;  Gao, Feng;  Lin, Shaofeng;  Liu, Chuijie;  Guo, Anyuan;  Yuan, Hao;  Su, Tianhan;  Zhang, Yong E.;  Zhou, Yincong;  Zhang, Weizhi;  Fu, Shanshan;  Tan, Xiaodan;  Xie, Yubin;  Guo, Guoji;  Wang, Chenwei;  Liao, Xingyu;  Gao, Xin;  Wang, Jianxin;  Xie, Guiyan;  Yuan, Chunhui;  Tian, Feng;  Yang, Dechang;  Tang, Dachao;  Wu, Wenyi;  Gou, Yujie;  Han, Cheng;  Cui, Qinghua;  Li, Xiang Shang;  Li, Chuan-Yun;  Luo, XiaoTong;  Ren, Jia;  Li, Xia
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
On Ahlfors currents 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2021, 卷号: 156, 页码: 307-327
Authors:  Dinh Tuan Huynh;  Xie, Song-Yan
Favorite  |  View/Download:8/0  |  Submit date:2022/04/02
Nevanlinna theory  Entire curves  Ahlfors currents  Weierstrass canonical product  Jensen formula  Siu's decomposition  
Herding behavior in supplier innovation crowdfunding: Evidence from Kickstarter 期刊论文
INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, 2021, 卷号: 239, 页码: 14
Authors:  Tian, Xin;  Song, Yan;  Luo, Chunlin;  Zhou, Xiaoyang;  Lev, Benjamin
Favorite  |  View/Download:23/0  |  Submit date:2021/10/26
Herding  Information cascade  Word-of-mouth  Herding mechanisms  
A novel approach based on KATZ measure to predict associations of human microbiota with non-infectious diseases 期刊论文
BIOINFORMATICS, 2017, 卷号: 33, 期号: 5, 页码: 733-739
Authors:  Chen, Xing;  Huang, Yu-An;  You, Zhu-Hong;  Yan, Gui-Ying;  Wang, Xue-Song
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
SVSI: Fast and Powerful Set-Valued System Identification Approach to Identifying Rare Variants in Sequencing Studies for Ordered Categorical Traits 期刊论文
ANNALS OF HUMAN GENETICS, 2015, 卷号: 79, 期号: 4, 页码: 294-309
Authors:  Bi, Wenjian;  Kang, Guolian;  Zhao, Yanlong;  Cui, Yuehua;  Yan, Song;  Li, Yun;  Cheng, Cheng;  Pounds, Stanley B.;  Borowitz, Michael J.;  Relling, Mary V.;  Yang, Jun J.;  Liu, Zhifa;  Pui, Ching-Hon;  Hunger, Stephen P.;  Hartford, Christine M.;  Leung, Wing;  Zhang, Ji-Feng
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
Ordered logistic model  set-valued system identification  multiple thresholds  genetic association study  rare variants  
一类结点型线性半连续动力系统的周期解存在性 期刊论文
生物数学学报, 2013, 卷号: 28, 期号: 2, 页码: 220
Authors:  郭红建;  孙岩;  宋新宇;  陈兰荪
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Risk measures with comonotonic subadditivity or convexity and respecting stochastic orders 期刊论文
INSURANCE MATHEMATICS & ECONOMICS, 2009, 卷号: 45, 期号: 3, 页码: 459-465
Authors:  Song, Yongsheng;  Yan, Jia-An
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Choquet integral  (Concave) distortion  Risk measure  Stochastic orders  Coherent  
An overview of representation theorems for static risk measures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 7, 页码: 1412-1422
Authors:  Song YongSheng;  Yan JiaAn
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Choquet integral  (concave) distortion  law-invariant  risk measure  stochastic orders  
anoverviewofrepresentationtheoremsforstaticriskmeasures 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 7, 页码: 1412
Authors:  SONG YongSheng;  YAN JiaAn
Favorite  |  View/Download:55/0  |  Submit date:2020/01/10